# SDR UIEA2022051200456

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 55,032 hours
- System (JASC): 2564 · Life Raft
- Part: Evas Unit
- Part number: 107STC232
- Part serial: 043EE03P
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S EVAS BLOWER INOP. REMOVED AND REPLACED F/O'S EVAS THEN CHECKED NML IAW AMM 25-64-01.
